A DGFEM for nondivergence form elliptic equations with Cordes coefficients on curved domains. Kawecki, E. L. 35(5):1717–1744.
doi  bibtex   
@article{Kawecki2019,
  author       = {Kawecki, Ellya L.},
  date         = {2019},
  doi          = {10.1002/num.22372},
  eprint       = {1708.05028},
  eprintclass  = {math.NA},
  eprinttype   = {arXiv},
  journaltitle = {Numerical Methods for Partial Differential Equations},
  number       = {5},
  pages        = {1717--1744},
  title        = {{A DGFEM for nondivergence form elliptic equations with Cordes coefficients on curved domains}},
  volume       = {35}
}
Downloads: 0